I lowered my Finasteride dosage from every other day to Monday, Wednesday, and Friday because I have impotence. I started this schedule only a few weeks ago, and my libido is still very low. I don’t know if Finasteride is the cause, but I know that the only way to find out for sure is to stop taking it, which I’m not prepared to do. Last year, I reduced my Finasteride dose from 1.25 mg daily to only Monday and Thursday due to low libido. It took 6-7 months for my negative sexual side effects to go away. My side effects returned after I increased my dose to every other day. Is my expectation correct — Will it take several months for my libido to return to normal (as long as Finasteride is the cause)?
Reducing the dose to as low as two pills a week is a reasonable approach, and as that seemed to address your libido, you should consider that to be the dose that is best for you. It will still be valuable in the treatment of your hair loss, maybe just 50% as effective.